# SDR AALA2019101659024

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 37,219 hours, 13,432 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 555 hours, 204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS AFTER ARRIVAL IN LAX, MAINTENANCE DISCOVERED LH MLG TIRE #2 BURST CAUSEING DAMAGE TO THE INBOARD LH FLAP, BROKEN BRACKET AND BENT HYDRAULIC LINES IN THE MLG WHEEL WELL. MAINTENANCE REMOVED AND REPLACED #2 MLG WHEEL AND TIRE ASSEMBLY IAW AMM 32-41-11. CHECKS OKAY.
